# SDR CALA2024100400750

- Difficulty date: September 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 109,111 hours, 14,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTING ACRID SMELL HOT PLASTIC SMELL IN  FLIGHT DECK AND IN THE CABIN.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC BEFORE STARTING WORK.  PERFORMED INSPECTION TO 1.C.(2)(H). NO DEFECTS FOUND. THEY RAN APU AND NO ODOR. CABIN OPS CHECKS FOUND NO DEFECTS OR ODORS. ADD EMP:V937228, V948179 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTINUE WORKING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTINUE WORKING FOUND "GASPER FAN FAILED" MSG 21-11311 (WHICH WILL BE ADDRESSED W LOG #9431513). ACCOMPLISHED THE SMOKE/ODOR IN FLIGHT DECK AND CABIN AMM 05-51-58-800-801-C3, STEPS 1.A - 1.C, INCLUDING BOTH ENGINES PART POWER TEST AND PACK OPERATION CHECKS; NO DEFECTS NOTED. CONTINUED WITH THE VISUAL INSPECTION OF THE PACK BAYS FOR DISCREPANCIES, INCLUDING OBVIOUS FOD IN THE RAM AIREPORT/ADDRESS ANY FAILURES FOUND. (NOTE: THE FLIGHT DECK SHOULDER & FOOT ELECTRIC HEATER TEST WILL BE ON SEPARATE LOG)
